# SDR ASAA2015070212309

- Difficulty date: July 2, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 17,917 hours, 5,234 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE SATCOM CONTACT WITH MEDLINK OR DISPATCH, ACARS CDU INDICATED GOOD CONNECTION & CALL.  NO SIDE TONE.  HF BUTTONS SET CORRECTLY GOOD LIGHT.  MIC SELECTOR SET ALSO.  ATTEMPTED ON BOTH 1 AND 2.  ACFT GROUNDED. UNABLE TO CONFIRM FAULT, BOTH SATCOM NR 1 AND NR 2 SYSTEMS GROUND FUNCTIONAL TESTS NORMAL REF AMM TASK 23-15-00-730-801.
